Jump to content
Brianna

Brianna: Anyone weaning off Nardil?

Recommended Posts

Brianna

 I have been on on Nardil 30 years. Recently  have started to  have mouth movements. It is  Tardive Dyskinesa anyone with this TD or weaning off Nardil. I started weaning June one I am now taking one tablet a day. I hope this will rid me of TD. Anyone have this experience?

Share this post


Link to post
SkyBlue

Hi Brianna and welcome to SA. 

 

Chances are that others here have experienced what you are going through. 

 

Will you tell us a little more about your history, and fill out a "signature" using these instructions?https://www.survivingantidepressants.org/index.php?/settings/signature/

Most important is your recent history (what dosage had you been taking before June 1?).

 

Slow and steady is best for coming off when a person has been on for so long. Here is an important thread to read: 

https://www.survivingantidepressants.org/topic/1024-why-taper-by-10-of-my-dosage/

 

Again, welcome. : ) 

 

Share this post


Link to post
Brianna

 Thank you for the warm welcome 

 

Share this post


Link to post
manymoretodays

Hi Brianna  

I see your note in the signature area that you don't know what to do.

Here is another link that will tell you:  What we need for your signature

 

I did come off Nardil, too abruptly years ago.  I did not have any TD.  I did have one reaction to food with it that was a woozy however.  The hypertensive crisis.

Did you cut your dose in half on June 1?

Are you on any other medications at this time?

Nardil is a doozy as it's an MAOI inhibitor and interacts with a lot of other medications, foods, etc.  Try and give us a bit more information via your signature and we'll see what we can do to assist.

 

I hope the additional link helps.

Welcome aboard from me as well.

Love, peace, healing, and growth,

mmt

 

I also copied over this post from 4 hours ago that you posted on Foreseason's introduction.........which is fine.  It will be helpful to have the additional information right here on your introduction as well.

 

I have been taking Nardil for approximately 30 years.  Until  Tardive dyskensia was diagnosed by a neuropsychatrist. I have weaned from 45 mg daily to 15 mg a day in two months. I don't take any other meds. I have been sober in AA   for 5 years now. I feel heavy/low energy like I'm walking in molassas. I sleep deep and wake up groggy, headachy and stiff.  I used to wake right up and was alert so whats going on here ? I am also surprised there is not  more help for those who must discontinue their medication. There has been times in the past when I tried to quite nardil but went back on it.  Now I don't know what to do. I cant take gabapentin it knocks me out.  I always liked drugs to give me energy.  This is so hard.

Brianna, you are probably experiencing some pretty pronounced withdrawal symptoms right now.  That would be my best guess.  You did a whopper of a dose decrease.  Do your best to get your signature done and we can go from there.

 

 

Edited by manymoretodays
added copy of additional post, elaboration

Share this post


Link to post
Altostrata

Welcome, Brianna.

 

What is your daily symptom pattern now? What time of day do you take Nardil? Does it make you sleepy?

 

It's a good sign you're sleeping well.

Share this post


Link to post
Carmie

Hi Brianna, 

 

How are you doing? Sending hugs🤗

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×